# SDR CALA0600450

- Difficulty date: November 4, 2006
- Submitted: November 6, 2006
- Operation: Air carrier
- Aircraft: N39343
- Make and model: Boeing 7373T0
- Aircraft serial: 23581
- Aircraft time: 59,995 hours, 27,239 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65458078
- Condition: Cracked
- Location: Bs 277 S14l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .75 INCH CRACK IN INTERCOSTAL AT STA 277, S14L.  A NEW INTERCOSTAL WAS INSTALLED IAW SRM 51-40-02.
